Please use this identifier to cite or link to this item:
Title: A geometric interpretation of the Schützenberger group of a minimal subshift
Authors: Almeida, Jorge 
Costa, Alfredo 
Issue Date: 2016
Publisher: International Press of Boston
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Arkiv för Matematik
Volume: 54
Issue: 2
Abstract: The first author has associated in a natural way a profinite group to each irreducible subshift. The group in question was initially obtained as a maximal subgroup of a free profinite semigroup. In the case of minimal subshifts, the same group is shown in the present paper to also arise from geometric considerations involving the Rauzy graphs of the subshift. Indeed, the group is shown to be isomorphic to the inverse limit of the profinite completions of the fundamental groups of the Rauzy graphs of the subshift. A further result involving geometric arguments on Rauzy graphs is a criterion for freeness of the profinite group of a minimal subshift based on the Return Theorem of Berthé et al.
Other Identifiers: 10.1007/s11512-016-0233-7
DOI: 10.1007/s11512-016-0233-7
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
a-geometric-interpretation-final.pdf434.17 kBAdobe PDFView/Open
Show full item record


checked on Nov 8, 2019

Page view(s)

checked on Jan 30, 2020


checked on Jan 30, 2020

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.